Repository: Freie Universit├Ąt Berlin, Math Department

Advection-diffusion equations with random coefficients on evolving hypersurfaces

Djurdjevac, A. (2017) Advection-diffusion equations with random coefficients on evolving hypersurfaces. Interfaces and Free Boundaries, 19 (4). pp. 525-552. ISSN 1463-9963

[img]
Preview
PDF
229kB
[img]
Preview
PDF - Submitted Version
281kB

Official URL: https://dx.doi.org/10.4171/IFB/391

Abstract

We present the analysis of advection-diffusion equations with random coefficients on moving hypersurfaces. We define weak and strong material derivative, that take into account also the spacial movement. Then we define the solution space for these kind of equations, which is the Bochner-type space of random functions defined on moving domain. Under suitable regularity assumptions we prove the existence and uniqueness of solutions of the concerned equation, and also we give some regularity results about the solution.

Item Type:Article
Additional Information:12/2015 SFB 1114 Preprint
Uncontrolled Keywords:Advection-diffusion, evolving surfaces, uncertainty quantification, random coefficients, existence
Subjects:Mathematical and Computer Sciences > Mathematics > Applied Mathematics
Divisions:Department of Mathematics and Computer Science > Institute of Mathematics
ID Code:1763
Deposited By: Ulrike Eickers
Deposited On:04 Jan 2016 15:36
Last Modified:13 Dec 2019 10:03

Repository Staff Only: item control page